# SDR HALA0600892

- Difficulty date: September 7, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS FIBER DAMAGE 7.5", 21.5", 22.5", 24", 33", AND 37" FROM THE T/E, 44", 86", 41.5", 43", 81", AND 34", FROM THE BOTTOM LT HAND SIDE.  REPAIRED RUDDER, 7.5", 21.5", 22.5", 24", 33" AND 37" FROM THE BOTTOM LT SIDE, IAW SRM 55-40-01, SRM 51-70-17, AND SRM 51-60-03.
